Alert archive / Texas / Wind Advisories in 2026
Wind Advisory 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Mar 11, 2026, 12:10 PM CDT for 9 counties in Texas. It took effect at Mar 11, 2026, 10:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2026, 12:10 PM CDT (17:10 UTC)
- In effect from
- Mar 11, 2026, 10:00 PM CDT
- Expired
- Mar 12, 2026, 7:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 51 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 5.2 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -413 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
616 WWUS74 KCRP 111710 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 1210 PM CDT Wed Mar 11 2026 TXZ232>234-242>247-342>347-442-443-447-120700- /O.NEW.KCRP.WI.Y.0003.260312T0300Z-260312T1200Z/ Bee-Goliad-Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- Including the cities of Aransas Pass, Pettus, Bayside, Goliad, Long Mott, Loyola Beach, Ricardo, Port O Connor, Port Aransas, Robstown, Beeville, Tuloso, Flour Bluff, Kingsville, Pawnee, Bishop, Seadrift, Ingleside, Mathis, Taft, Rockport, Riviera, Portland, Fulton, Victoria, Sinton, Woodsboro, Skidmore, Bloomington, Corpus Christi, Refugio, Port Lavaca, Odem, Holiday Beach, and Austwell 1210 PM CDT Wed Mar 11 2026 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CDT THURSDAY... * WHAT...North winds 20 to 30 mph with frequent gusts up to 40 mph expected. * WHERE...Aransas Islands, Bee, Calhoun Islands, Coastal Aransas, Coastal Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal San Patricio, Goliad, Inland Calhoun, Inland Kleberg, Inland Nueces, Inland Refugio, Inland San Patricio, Kleberg Islands, Nueces Islands, and Victoria Counties. * WHEN...From 10 PM this evening to 7 AM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ EMF
1 follow-up statement
388 WWUS74 KCRP 120531 NPWCRP URGENT - WEATHER MESSAGE National Weather Service Corpus Christi TX 1231 AM CDT Thu Mar 12 2026 TXZ232>234-242>247-342>347-442-443-447-121200- /O.CON.KCRP.WI.Y.0003.000000T0000Z-260312T1200Z/ Bee-Goliad-Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- Including the cities of Corpus Christi, Seadrift, Bayside, Port O Connor, Sinton, Robstown, Loyola Beach, Austwell, Riviera, Ingleside, Skidmore, Taft, Rockport, Long Mott, Mathis, Fulton, Pettus, Holiday Beach, Kingsville, Ricardo, Pawnee, Aransas Pass, Bloomington, Port Lavaca, Portland, Tuloso, Refugio, Victoria, Beeville, Goliad, Flour Bluff, Odem, Woodsboro, Bishop, and Port Aransas 1231 AM CDT Thu Mar 12 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...North winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Aransas Islands, Bee, Calhoun Islands, Coastal Aransas, Coastal Calhoun, Coastal Kleberg, Coastal Nueces, Coastal Refugio, Coastal San Patricio, Goliad, Inland Calhoun, Inland Kleberg, Inland Nueces, Inland Refugio, Inland San Patricio, Kleberg Islands, Nueces Islands, and Victoria Counties. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ AE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 11, 6:10 AM CDT, 6 hours earlier. Its key messages:
- Updated at 518 AM CDT Wed Mar 11 2026
- Isolated/scattered morning showers ahead of dry-line today
- Cold front overnight bringing in drier/cooler Thursday
- Hot weekend before another seasonally strong cold front late Sunday
Area forecast discussion, Mar 11, 6:10 AM CDT, 6 hours before
Area Forecast Discussion National Weather Service Corpus Christi TX 610 AM CDT Wed Mar 11 2026 ...New AVIATION... .KEY MESSAGES... Updated at 518 AM CDT Wed Mar 11 2026 - Isolated/scattered morning showers ahead of dry-line today - Cold front overnight bringing in drier/cooler Thursday - Hot weekend before another seasonally strong cold front late Sunday && .DISCUSSION... Issued at 125 AM CDT Wed Mar 11 2026 Isolated showers are forming ahead of the dry-line pushing through Hill Country. While the spatial coverage of these showers/thunderstorms are set to increase as they push east through South Texas (according to most CAMs), it'll primarily be the northern Brush Country and Victoria Crossroads that will see accumulations (though only a few hundredths are expected in isolated spots). That said, soundings show that whatever shower that moves through (convective in nature or not) has the the capability of mixing down areas of 40-50 mph gusts. This threat diminishes before most of everyone's morning commute. Then a dryline/pre-frontal boundary will push through the region, turning our winds to be more westerly at 10-15 mph. RH values briefly drop to 15-20% this afternoon, but the greatest threat for elevated fire conditions will remain across far South Texas. Winds will pick up overnight behind the cold front out of the north, but the airmass initially behind the front will see relatively higher dewpoint values before a drier surge of air ushers in after midnight. Rain chances along the cold front passage will be low (<15%). Onshore winds return Friday, with a meager moisture return. This will allow temperatures to climb quickly to above normal values through Sunday with Sunday widespread upper 90s for highs on Sunday (it may actually justify Spring Break-ing on the beach, just remember your sunscreen!). That is before another seasonally-strong cold front moves through late Sunday. Temperatures behind the front will drop to below-normal values to start off the upcoming work week with possible return of 40 degree lows across northern zones and into the low 50s elsewhere Tuesday morning. There is still quite a bit of spread in low temperatures Tuesday morning (some upper 30s in the NBM 25th percentile for Victoria). This will continue to be refined with subsequent forecast runs. && .AVIATION... (12Z TAFS) Issued at 609 AM CDT Wed Mar 11 2026 A mix of MVFR/VFR conditions and patchy light rain this morning is due to a pre-frontal boundary moving across the area combined with a strong mid/upper level trough tapping into mid level moisture. All of these features are forecast to move east of the area by later this morning, with skies clearing from west to east today. Prevailing VFR conditions are expected by 14Z for COT and LRD and 15-18Z for ALI, VCT and CRP. West winds develop behind the boundary with gusts 20-25 knots through the afternoon. The cold front will push southward across the region through late afternoon with strong north winds developing in its wake tonight. Gusts up to 35 knots will possible overnight, especially ALI, CRP and VCT. LLWS is expected for LRD and COT tonight as surface winds are expected to decrease to sustained 10-15 knots with 45-50 knots just above the surface. && .MARINE... Issued at 125 AM CDT Wed Mar 11 2026 Winds calm below Small Craft Advisory criteria today, but with winds persisting from the south with 4-5 ft seas. Overnight, a cold front moves across the Middle Texas Coast and western Gulf with strong to near-gale (BF 6-7) northerly winds 7-10 ft seas by Thursday morning and rough bays. A Small Craft Advisory will likely be issued later today. By Thursday night, winds will be more northeasterly with winds reducing to light/gentle (BF 2-3) by Friday morning with 2-3 ft seas. Best chance for showers and thunderstorms will be today (30- 50% chance) though any shower or thunderstorm will be isolated to scattered in spatial coverage. && .FIRE WEATHER... Issued at 125 AM CDT Wed Mar 11 2026 This morning, remnants of overnight convection will weaken as they move east, bringing the best chances for a few hundredths of an inch of accumulation to the northern Brush Country and Victoria Crossroads, though accumulations will be isolated and sparse. Beyond this, a pre-frontal boundary will move through allowing winds to shift more W/NNW'ly, dropping RH values to as low as 15-20%. This evening, the actual cold front will start pushing through South Texas. While this normally would increase the fire risk, relatively higher dewpoint values will initially push through the area from central Texas along with a reduced fire risk for any areas that receive rainfall. Dewpoint values below 40 degrees won't filter in until after midnight. With RH's dropping to as low as 15-20% Thursday afternoon and possible gusty winds, Thursday may be the higher risk of the next two days, but still under critical fire conditions. Friday will see min RH values drop to as low as 20%, winds will be significantly calmer. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 89 54 72 49 / 30 0 0 0 Victoria 85 48 70 43 / 60 10 0 0 Laredo 92 58 76 48 / 0 0 0 0 Alice 91 53 74 46 / 20 0 0 0 Rockport 87 54 72 55 / 40 0 0 0 Cotulla 89 52 73 46 / 10 0 0 0 Kingsville 90 54 73 46 / 20 0 0 0 Navy Corpus 85 57 69 58 / 30 0 0 0 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...Small Craft Advisory until 7 AM CDT this morning for GMZ270-275. && DISCUSSION...AE/82 AVIATION...TE/81
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 2:54 AM CDT | Severe Thunderstorm Warning | CRP | Refugio, San Patricio | 16 min |
| Mar 11, 11:04 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces | 10 hr |
| Mar 11, 11:40 AM CDT | Gale Warning | CRP | 19 hr | |
| Mar 11, 11:40 AM CDT | Small Craft Advisory | CRP | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.